| Model Number |
CI-1601-04 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Fall (1848); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reported experiencing intermittencies and was advised to discontinue device use.Device integrity testing results were within normal limits.Programming adjustments were made and all external equipment was exchanged; however, the issue did not resolve.
Additional Manufacturer Narrative
A ct scan revealed no anomalies.Revision surgery is scheduled.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.